# SDR DL72S991041

- Difficulty date: May 11, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8875Z
- Make and model: Boeing 727225A
- Aircraft serial: 21293
- Engine: Pwa JT8D15
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 3
- Component: 89812621
- Stage of operation: CL
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

NR 3 ENGINE BLEED TRIP IN FLIGHT.  AIRCRAFT RETURNED TO DFW.  REPLACED NR 3 ENGINE 13 STAGE PRESSURE REGULATOR.  TIGHTENED 2 LINES, LEAK CHECKS GOOD.
